View Full Version : Mixed episode alert?????????


Fuzzy12
06-05-14, 10:40 AM
I'm feeling pretty strange today. I only got up at about 11am. I ate something, had a smoke, took my meds and went straight back to bed. Finally got up at 1pm. :doh: Anyway, that's nothing new (except that normally I don't take my meds till I get to my office but I thought it might help me to get ready:rolleyes:).

Since then I've been feeling pretty off. Not down or depressed but very irritable, annoyed and very restless. I've started punching things again. Anyway, took another dose of dex after getting to the office (about 4h after the first one) and I'm feeling a bit calmer again.

Maybe I'm over thinking this but it feels a bit like I did earlier this year when I went super crazy and I want to avoid that hell at any cost.

I'm a bit worried about my husband, though neither extremely stressed and definitely not depressed, and I wonder if that's triggered something.

Another factor might be that I didn't take my meds for an entire week last week so maybe I'm just having mood swings as a side effect now that I've started again. But then beginning of this year was when I started meds for the first time so I'm wondering if they triggered that episode back then as well and that lasted for quite a few months. :rolleyes:

I'm not even sure if I am bipolar. The psychiatrist who diagnosed me with ADHD seemed to think, I wasn't. I'm wondering if I need to take a mood stabiliser but I'm just not able to get an appointment with one of my psychiatrist. Besides, I don't trust their opinion anyway. They seem to know very little about both ADHD and BP.

Anyway, anyone have any bright ideas what I can do to prevent another episode? :)

Stevuke79
06-05-14, 12:28 PM
Fuzzy!! :grouphug: Sending good thoughts!! You are doing so well, please don't get yourself too worked up about what might be. Maybe it will pass.

I know that Adderall and Dexedrine can effect people differently so I'm not even sure if my experience with adderall applies, but I also take "medication breaks" and when I go back on, that day .. I'm a mess. (basically, Mondays are a disaster for me since I go off meds every weekend.) Each time I come back and say, "Well that was certainly a mistake.. " (I mostly do it for the improved sleep.)

I can relate to the sleeping late and then having a lethargic day when I go back on .. these meds really suck sometimes. And then I get angry, frustrated, .. VERY irritable. And then my uglier compulsive tendencies kick in.. I'm unproductive. I'm angry at my self,.. self hateful thoughts,.. and It's amazing that I'm even worse without them. I'm thinking of just taking them every day and seeing what happens... but I digress.

Keep trying to get that appointment. Also, try not to get worked up about this. That might contribute to it. And now I'm thinking how I react when someone tells me not to get "worked up"... (Oh, is that all I have to do? Not get worked up? Well how about if I smack you? Would that be too worked up??!!) Strenuous exercise helps me, but it may only help if that's your thing. (for instance my ride yesterday helped a lot)

fracturedstory
06-06-14, 02:14 AM
That's a mixed episode? Usually I just feel positive, angry and depressed all at once and then my brain starts hurting. Like emotionally hurting.

Sometimes I think my anxiety makes my episodes even more mixed.

I had a late start of the day too despite going to bed more or less on time. Yesterday I got up at 8:30am just because I had to so I was glad to sleep in, and in, and in....

What does smoking do to our moods? I tend to stay away because someone with epilepsy once told me smoking was a bad idea. I've never been fond of smoking so I don't mind not smoking. It's probably too hard for you to quit. I just think if I was trying to avoid an episode I'll go really healthy, exercise, make sure I'm in bed on time, and just trying to keep to a routine.

Although lately I haven't been able to keep in control during my episodes. I've barely been drinking too. Maybe a few a week, over three weeks. OK, I'm beginning to see what I did wrong here.

Stay away from that blue light at night too. Computer, tablet screens.

sarahsweets
06-07-14, 05:50 AM
(((FUZZY)))
Well you know I have always thought you were bipolar in addition to the ADHD. I was so happy when you were getting treated for the ADHD because you struggled for so long awaiting treatment but now that you are being treated, it seems like the bipolar stuff is still hanging on. I hope you get into a doctor because I think a mood stabilizer/antidepressant could be a real life saver for you. I take a particular med as a mood stablizer that has been a life saver although its not typical. PM me if you want to ask me about it.